# SDR 9904233251

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351MW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Filter
- Part number: 9203074
- Condition: Leaking
- Location: Nr 2 Tr Unit
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD-Y RESERVOIR LOW LEVEL MESSAGE.  SECURED YELLOW HYDRAULIC SYSTEM PER COM PROCEDURES.  CONTINUED TO FINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE THRUST REVERSER ISOLATION VALVE FILTER AND RESERVICED SYSTEM.  LEAK AND OPERATIONAL CHECK OK.
